# SDR SWIA201336179

- Difficulty date: December 11, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 26,135 hours, 21,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409:00+128, VERTICAL POST AT RBL 18.0 INBD SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS APPROXIMATELY .2 INCHES IN LENGTH 50% FSH.  C-CHECK INSTALLED NEW VERTICAL POST IAW SRM & REO.
